# SDR 96ZZZX36

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34695
- Make and model: Cessna 177B
- Aircraft serial: 177001943
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 17320631
- Condition: Mismanufactured
- Location: Stab Bal Wt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING PARTS FROM CESSNA PARTS DIVISION TO ACCOMPLISH SEB 89-1, 'STABILATOR BALANCE WEIGHT ATTACH BRACKETS' NOTICED THAT LT BRACKET WAS MANUFACTURED BACKWARDS TO RESEMBLE THE DASH 2 RT BRACKET.  LATER, WAS NOTIFIED THE WHOLE BATCH FROM CESSNA WAS MADE WRONG.
